Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Switched to new birth control, started spotting with nausea and fatigue by the end of 3 rows of pills. Cause?

Hi I changed birth control in the beginning of sept. And took all 3rows of pills except the last row cus I was suppose to start but I started spotting on oct 4th light brown blood that lasted 3 says then went away. I ve been feeling sick like nauseas and fatigue . I ve been having cramping ass well but no real period. Any answers for what i m experiencing??
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Common side effect of Birth controll pill
1. break through bleeding
2. nausea
3. loose motion
4. weakness
this is exactly what are you experiencing after starting the new pill. dont worry it will be alright after 3 to 4 cycle.
best of luck.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor